# SDR SWAA2024010437368

- Difficulty date: January 3, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 80,325 hours, 47,727 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR SLIDE FOLD COMING OUT OF HOLDER THIS IS HOW THE CREW RELAYED IT TO ME CONTRACT MX FOUND NOTHING WRONG.<[01] INSPECTED ALL 4 DOOR SLIDES; NO DEFECTS NOTED PER AMM 25-66-01.
